RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 121–128 (Mi mz3203)  

This article is cited in 2 scientific papers (total in 2 papers)

Stabilizers of corteges in Aleshin-type groups

A. V. Rozhkov

Chelyabinsk State University

Full text: PDF file (948 kB)

English version:
Mathematical Notes, 1990, 47:3, 307–312

Bibliographic databases:

UDC: 519.45
Received: 16.07.1987

Citation: A. V. Rozhkov, “Stabilizers of corteges in Aleshin-type groups”, Mat. Zametki, 47:3 (1990), 121–128; Math. Notes, 47:3 (1990), 307–312

Citation in format AMSBIB
\Bibitem{Roz90}
\by A.~V.~Rozhkov
\paper Stabilizers of corteges in Aleshin-type groups
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 121--128
\mathnet{http://mi.mathnet.ru/mz3203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052076}
\zmath{https://zbmath.org/?q=an:0709.20019|0703.20035}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 307--312
\crossref{https://doi.org/10.1007/BF01138514}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300016}


Linking options:
  • http://mi.mathnet.ru/eng/mz3203
  • http://mi.mathnet.ru/eng/mz/v47/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhkov, “Centralizers of elements in a group of tree automorphisms”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 471–492  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Rozhkov, “Maximal locally finite subgroups of the Grigorchuk group”, Math. Notes, 63:4 (1998), 542–548  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020